Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 3 (1990), Issue 2, Pages 85-97
http://dx.doi.org/10.1155/S1048953390000089

On the theory of one-sided models in spaces with arbitrary cones

Institute of Mechanics, The Ukrainian Academy of Sciences, Nesterov Str. 3, Kiev-57 252057, Russia

Received 1 September 1989; Revised 1 November 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Martynyuk and A. Yu. Obolensky, “On the theory of one-sided models in spaces with arbitrary cones,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 2, pp. 85-97, 1990. doi:10.1155/S1048953390000089